MAUDE Adverse Event Report: SMITH & NEPHEW, INC. RFB CCU HIGH DEF 560P 2NDGEN; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

SMITH & NEPHEW, INC. RFB CCU HIGH DEF 560P 2NDGEN; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 72201919F
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/11/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the camera turns on and off by itself.No backup was readily available, despite contact with reporter it is unknown if procedure was completed with the same device or with a competitive one.No procedure delay or patient injuries were reported.
 
Additional Manufacturer Narrative
There was no relationship found between the returned device and the reported incident.A visual inspection was performed on the product and no issue was observed.Complaint of turning itself on and off could not be reproduced.Product passed functional testing during 6 hour burn-in with no signal or power loss.Video image remained constant throughout burn-in and ccu did not power up or down by itself during burn-in.All functions perform as expected.The complaint was not confirmed and the root cause could not be determined since the reported malfunction could not be duplicated during the product evaluation process.A review of the device history records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.

Brand Name
RFB CCU HIGH DEF 560P 2NDGEN
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key7180666
Report Number1219602-2018-00055
Device Sequence Number1054764
Product Code GCJ
UDI-Device Identifier00885556572818
UDI-Public(01)00885556572818
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K070266
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72201919F
Device Catalogue Number72201919F
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/09/2018
Initial Date Received by Manufacturer 12/18/2017
Supplement Date Received by Manufacturer12/18/2017
Initial Report FDA Received Date01/10/2018
Supplement Report FDA Received Date03/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1